# SDR CA160120011

- Difficulty date: January 16, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1,414 hours
- Engine: Pwc PW150A
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: 82420365003
- Condition: Broken
- Location: R2 Door
- Part time: 1,300 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THE R2 DOOR WAS INDICATING OPEN WHEN CLOSED. MAINTENANCE DISCOVERED THAT THE R2 DOOR SENSOR HARNESS ASSY WAS DAMAGED. THE CONDUIT AND WIRE WERE BROKEN AT THE CLAMP IN THE AREA WHERE IT FLEXES (BETWEEN CONNECTOR 3261-J62 AND P10). THE HARNESS HAD BEEN INSTALLED SINCE THE AIRCRAFT WAS DELIVERED. UPON HARNESS REPLACEMENT, THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
